A New Numerical Approach to Two-Dimensional Stefan Problem : International Journal of Turbo and Jet Engines Jump to ContentJump to Main Navigation
Show Summary Details

International Journal of Turbo & Jet-Engines

Editor-in-Chief: Gal-Or, Benjamin

Ed. by Sherbaum, Valery / Erenburg, Vladimir

IMPACT FACTOR 2015: 0.203
5-year IMPACT FACTOR: 0.296

SCImago Journal Rank (SJR) 2014: 0.321
Source Normalized Impact per Paper (SNIP) 2014: 0.846
Impact per Publication (IPP) 2014: 0.494

99,00 € / $149.00 / £75.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

A New Numerical Approach to Two-Dimensional Stefan Problem

Zhao-chun Wu,

Citation Information: International Journal of Turbo and Jet Engines. Volume 22, Issue 4, Pages 281–288, ISSN (Online) 2191-0332, ISSN (Print) 0334-0082, DOI: 10.1515/TJJ.2005.22.4.281, December 2005

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Zhao‐Chun Wu
Aircraft Engineering and Aerospace Technology, 2006, Volume 78, Number 6, Page 515
International Journal of Modern Physics B, 2008, Volume 22, Number 21, Page 3487
Zhao-Chun Wu
Computers & Mathematics with Applications, 2009, Volume 58, Number 11-12, Page 2514
Zhao-Chun Wu
Communications in Numerical Methods in Engineering, 2009, Volume 25, Number 11, Page 1107

Comments (0)

Please log in or register to comment.